# SDR SABA011069

- Difficulty date: November 24, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 13,897 hours, 20,719 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 51224127
- Part serial: 1145
- Condition: Chafed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/H Engine Fire Warning Indication Sytem illuminated during take off hold position. Crew discharged both engine fire bottles and returned to gate.Maintenance trouble shot fire warning system and found a small chafe on FWD Fire Wire. Removed and replaced FWD Fire Wire and Fire Bottles. Aircraft returned to service.
